# SDR SWAA2022042688019

- Difficulty date: March 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM STA 986.5 LBL 42 WL208.1 AT AFT GALLEY AREA 2022-158500 / [01] TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130066401; CAL DUE DATE: 17-JUN-22;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:190023010; DUE DATE:14-FEB-23;[03] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:190023010; DUE DATE:14-FEB-23.;[04] TOOL USED FLAP SPEED PN: FPK-PRO-104; SN: PRO-3448; DUE DATE: 18-NOV-22;[05] PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE BEAM STA 986.5 LBL 42 WL208.1 AT AFT GALLEY AREA I.A.W. B737-700 SRM 53-70-51-2R-6. SEE INDIVIDUAL SIGN OFFS BELOW;[06] PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE BEAM STA 986.5 LBL 42 WL208.1 AT AFT GALLEY AREA I.A.W. B737-700 SRM 53-70-51-2R-6. RII .SEE INDIVIDUAL SIGN OFFS BELOW
